Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 79, NWS Lincoln, IL

July 14, 20145 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 14, 2014, 1:44 PM CDT for 5 counties in Illinois. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2014, 1:44 PM CDT (18:44 UTC)
Expired
Jul 14, 2014, 2:30 PM CDT
In force
46 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Champaign County, IL, Coles County, IL, Douglas County, IL, Edgar County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 132 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 1:58 PM CDTHAIL 0.881 W Bismarck, ILCORRECTED TIME
Jul 14, 2:00 PM CDTTSTM WND DMG4 W Danville, ILLARGE TREE LIMBS DOWN AND A TREE DOWN BLOCKING HENNING ROAD AT KICKAPOO ROAD.
Jul 14, 2:01 PM CDTTSTM WND DMGDanville, ILLARGE TREE AND POWER LINES DOWN ON FRANKLIN STREET. CORRECTED TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 11:42 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 745 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
745 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

391 
WUUS53 KILX 141844
SVRILX
ILC019-029-041-045-183-141930-
/O.NEW.KILX.SV.W.0079.140714T1844Z-140714T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
144 PM CDT MON JUL 14 2014

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHEASTERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
  DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
  EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
  VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 230 PM CDT

* AT 142 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES EAST OF HOOPESTON TO OAKWOOD TO ARCOLA...AND
  MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  DANVILLE...PARIS...CATLIN...HINDSBORO...TILTON...NEWMAN...SIDELL...
  WESTVILLE...OAKLAND...HUME...GEORGETOWN...BROCTON...RIDGE FARM...
  REDMON...CHRISMAN...VERMILION...BISMARCK...JAMAICA...VERMILION
  COUNTY AIRPORT AND PALERMO.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 201 AND 217.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 195 AND 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3948 8753 3968 8847 4007 8803 4047 8778
      4048 8752
TIME...MOT...LOC 1844Z 269DEG 51KT 4046 8752 4008 8773
          3971 8819

HAIL...1.00IN
WIND...60MPH

$$

07
3 follow-up statements
983 
WWUS53 KILX 141900
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
200 PM CDT MON JUL 14 2014

ILC019-029-041-045-183-141930-
/O.CON.KILX.SV.W.0079.000000T0000Z-140714T1930Z/
VERMILION IL-CHAMPAIGN IL-COLES IL-DOUGLAS IL-EDGAR IL-
200 PM CDT MON JUL 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EDGAR...
DOUGLAS...NORTHEASTERN COLES...SOUTHEASTERN CHAMPAIGN AND VERMILION
COUNTIES UNTIL 230 PM CDT...

AT 157 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF ROSSVILLE TO WESTVILLE TO OAKLAND...
AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PARIS...GEORGETOWN...RIDGE FARM...REDMON...CHRISMAN...VERMILION...
ISABEL...METCALF...BORTON...EDGAR...SCOTTLAND AND EDGAR COUNTY
AIRPORT.

INTERSTATE 57 BETWEEN MILE MARKERS 201 AND 213.

INTERSTATE 74 BETWEEN MILE MARKERS 201 AND 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4002 8792 4046 8772 4048 8752 3948 8753
      3968 8847
TIME...MOT...LOC 1900Z 269DEG 51KT 4036 8746 4007 8760
          3965 8800

HAIL...1.00IN
WIND...60MPH

$$

07
829 
WWUS53 KILX 141913
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
213 PM CDT MON JUL 14 2014

ILC019-141923-
/O.CAN.KILX.SV.W.0079.000000T0000Z-140714T1930Z/
CHAMPAIGN IL-
213 PM CDT MON JUL 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHAMPAIGN COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.

LAT...LON 3988 8792 4048 8752 3948 8753 3968 8847
TIME...MOT...LOC 1913Z 269DEG 51KT 4012 8746 3985 8757
          3962 8782

$$

ILC029-041-045-183-141930-
/O.CON.KILX.SV.W.0079.000000T0000Z-140714T1930Z/
VERMILION IL-COLES IL-DOUGLAS IL-EDGAR IL-
213 PM CDT MON JUL 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EDGAR...
SOUTHERN DOUGLAS...NORTHEASTERN COLES AND SOUTHEASTERN VERMILION
COUNTIES UNTIL 230 PM CDT...

AT 211 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF COVINGTON TO RIDGE FARM TO REDMON...
AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PARIS...VERMILION...SCOTTLAND AND EDGAR COUNTY AIRPORT.

INTERSTATE 57 BETWEEN MILE MARKERS 201 AND 209.

INTERSTATE 74 BETWEEN MILE MARKERS 207 AND 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3988 8792 4048 8752 3948 8753 3968 8847
TIME...MOT...LOC 1913Z 269DEG 51KT 4012 8746 3985 8757
          3962 8782

HAIL...1.00IN
WIND...60MPH

$$

07
281 
WWUS53 KILX 141931
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
231 PM CDT MON JUL 14 2014

ILC029-041-045-183-141941-
/O.EXP.KILX.SV.W.0079.000000T0000Z-140714T1930Z/
VERMILION IL-COLES IL-DOUGLAS IL-EDGAR IL-
231 PM CDT MON JUL 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR EDGAR...SOUTHERN DOUGLAS...
NORTHEASTERN COLES AND SOUTHEASTERN VERMILION COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 PM CDT.

LAT...LON 3988 8792 4048 8752 3948 8753 3968 8847
TIME...MOT...LOC 1913Z 269DEG 51KT 4011 8746 3984 8757
          3962 8782

$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 12:49 PM CDT, 55 minutes earlier.

Area forecast discussion, Jul 14, 12:49 PM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1249 PM CDT Mon Jul 14 2014

.DISCUSSION...
ISSUED 1022 AM CDT Mon Jul 14 2014

Secondary cold front just about to come into the northwestern CWA
at 10 am. Dew point at Galesburg is 68 degrees while mid-50s were
noted in the Quad Cities. Starting to get some convective
development just ahead of the front from Macomb to near Peoria, in
an area where surface based CAPE's are already over 2500 J/kg per
SPC mesoanalysis. Additional development also occurring over
Champaign. Shear parameters ahead are respectable, with 0-6km bulk
shear around 40 knots in an area that has been getting a decent
amount of sunshine the last couple hours. The scattered
showers/storms currently in the forecast looked good and only
required some minor timing adjustments.

Temperature-wise, temps were running a few degrees ahead of the
curve this morning due to the sunshine across the central third of
the CWA, but overall highs only required a degree or two
adjustment. Convection and the incoming front will be resulting in
falling temperatures in many areas this afternoon except perhaps
the far southeast CWA, which should mainly be ahead of the front
throughout the day.

Geelhart

&&

.AVIATION...
ISSUED 1249 PM CDT Mon Jul 14 2014

Cold front and associated risk of showers and storms is currently
making its way through central Illinois. The line of storms along
the front is rapidly moving and will exit the terminal area within
the next couple of hours. However, a much more isolated risk will
persist until sunset. Have, gone with a 1-2 hour tempo group to cover
line of storms, with a VCSH or no mention beyond that. VFR conditions
should prevail through much of the 18z TAF valid time (away from
thunderstorms), although MVFR CIGs are likely to develop Tuesday
morning as diurnal heating resumes.

Bak
&&

.PREV DISCUSSION...
ISSUED 258 AM CDT Mon Jul 14 2014

SHORT TERM...Today through Wednesday

Cold front has settled southward into the Ohio River Valley early
this morning, with convection ongoing across the far southern KILX
CWA. Based on satellite/radar trends as well as latest HRRR,
precipitation should exit into Indiana prior to 12z. As a result,
will go with a dry forecast across the southeast during the
morning hours. Further north, a second cold front currently
extending from southern Michigan into Iowa will sag southward this
morning. One small cluster of showers/thunder has already
developed along the front across Nebraska and additional
convection is expected to form further east later this morning as
colder air arriving aloft creates steep lapse rates along/ahead of
the boundary. Have opted to carry scattered showers/thunder across
the central and northern zones throughout the day and across the
southeast during the afternoon. Will still be a fairly warm day,
with highs ranging from the upper 70s far north to the middle 80s
south of I-70.

Secondary cold front will settle south of the area this evening,
with a few lingering showers possible across the far southeast
through midnight. After that, a much cooler/drier air mass will
filter into the region overnight. Current dew points behind this
front across the Dakotas and Minnesota are only in the 40s and
some of this air mass will arrive in central Illinois later
tonight. Have generally gone at or slightly below guidance
numbers, with lows ranging from around 50 degrees in Galesburg to
the upper 50s far southeast. Coolest day of the forecast period is
coming up on Tuesday as unseasonably deep upper low drops into the
Great Lakes. 850mb temps in the 6 to 8C range will support very
cool temps only in the lower to middle 70s. These readings will be
close to record low maximum temperatures in many locations. For
more details, please see the climatology section of this
discussion below. With surface high pressure in control of the
weather, another very chilly night will be on tap Tuesday night
with lows once again bottoming out in the lower to middle 50s.
Only slight air mass modification is expected on Wednesday,
resulting in highs a couple of degrees warmer than Tuesday in the
middle 70s.

LONG TERM...Thursday through Sunday

Quiet weather is expected through the extended, although the 00z
GFS is trying to put a fly in the ointment. As has been advertised
for several days, an upper-level wave currently spinning along the
Washington/Oregon coast is expected to cross the northern Rockies,
then dive southeastward along the western periphery of the Great
Lakes trough, then track eastward into the Tennessee River Valley
by late Thursday into Friday. All models have been in agreement
that any precip associated with this feature would stay well south
of the KILX CWA. Latest GFS is now bringing precip much further
north into parts of central Illinois Thursday night and Friday.
ECMWF/GEM remain dry and consistent with their previous solutions.
Since GFS is an outlier and rain pushing into a surface ridge axis
seems unlikely, have ignored the GFS in favor of the ECMWF/GEM
consensus. As a result, have continued with a dry forecast with
slowly moderating temps through the end of the week. After that,
model solutions vary as to timing of next northern stream wave and
associated frontal boundary. At this point, will only introduce
slight chance PoPs for Sunday until better model agreement is
achieved.

Barnes

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 14, 12:10 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1210 PM CDT MON JUL 14 2014

ILZ036-040-041-047-049-050-151100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
1210 PM CDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY
AFTERNOON...AS A COLD FRONT MOVES THROUGH THE AREA. WHILE
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ISOLATED STORMS MAY
BRIEFLY PRODUCE SEVERE WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RIVER FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM HAVANA
AND POINTS DOWNSTREAM THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION IS POSSIBLE AROUND MIDDAY.

ILZ027>031-037-048-151100-
KNOX-MARSHALL-MENARD-PEORIA-STARK-TAZEWELL-WOODFORD-
1210 PM CDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AS A COLD
FRONT MOVES THROUGH THE AREA. WHILE WIDESPREAD SEVERE WEATHER IS
NOT EXPECTED...ISOLATED STORMS MAY BRIEFLY PRODUCE SEVERE WINDS
EARLY THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN NOON AND 3 PM.

ILZ038-042-043-045-046-051>057-061>063-066>068-071>073-151100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-
MOULTRIE-RICHLAND-SANGAMON-SHELBY-VERMILION-
1210 PM CDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AS A COLD
FRONT MOVES THROUGH THE AREA. WHILE WIDESPREAD SEVERE WEATHER IS
NOT EXPECTED...SCATTERED STORMS MAY PRODUCE SEVERE WINDS THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN NOON AND 4 PM.

ILZ044-151100-
PIATT-
1210 PM CDT MON JUL 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AS A COLD
FRONT MOVES THROUGH THE AREA. WHILE WIDESPREAD SEVERE WEATHER IS
NOT EXPECTED...SCATTERED STORMS MAY PRODUCE SEVERE WINDS THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RIVER FLOODING WILL CONTINUE ALONG THE SANGAMON RIVER AT
MONTICELLO THROUGH MOST OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN NOON AND 3 PM.

BAK

In the hours before

Local storm report, Jul 14, 10:57 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1057 AM CDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       3 W BIRDS               38.84N 87.73W
07/14/2014  M2.49 INCH       LAWRENCE           IL   MESONET

            RAINFALL SINCE YESTERDAY MORNING...SWOP REPORT.

0600 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
07/14/2014  M1.25 INCH       CLAY               IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0630 AM     HEAVY RAIN       1 S FLORA               38.66N 88.48W
07/14/2014  M1.35 INCH       CLAY               IL   MESONET

            24-HOUR RAINFALL...SWOP REPORT.

0630 AM     HEAVY RAIN       FLORA                   38.67N 88.48W
07/14/2014  M1.32 INCH       CLAY               IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       LAWRENCEVILLE AIRPORT   38.76N 87.61W
07/14/2014  M2.07 INCH       LAWRENCE           IL   ASOS

            RAINFALL PAST 6 HOURS

0700 AM     HEAVY RAIN       ROBINSON                39.01N 87.74W
07/14/2014  M1.32 INCH       CRAWFORD           IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0715 AM     HEAVY RAIN       3 W ROBINSON            39.01N 87.80W
07/14/2014  M1.30 INCH       CRAWFORD           IL   MESONET

            STORM TOTAL PRECIPITATION...SWOP REPORT

&&

EJL
Special weather statement, Jul 14, 11:21 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1121 AM CDT MON JUL 14 2014

ILZ029>031-141700-
MARSHALL-PEORIA-WOODFORD-
1121 AM CDT MON JUL 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEORIA...NORTHERN
WOODFORD AND SOUTHEASTERN MARSHALL COUNTIES UNTIL NOON CDT...

AT 1119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ROME...OR 10 MILES NORTHEAST OF PEORIA...
MOVING EAST AT 40 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

PEOPLE IN MARSHALL...PEORIA AND WOODFORD COUNTIES...INCLUDING THE
CITIES OF METAMORA...WASHBURN AND MINONK...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4093 8904 4093 8894 4093 8893 4080 8893
      4077 8953 4097 8945 4103 8905
TIME...MOT...LOC 1621Z 253DEG 34KT 4085 8944

GEELHART
Local storm report, Jul 14, 11:46 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1146 AM CDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 AM     TSTM WND DMG     1 S PEKIN               40.55N 89.63W
07/14/2014                   TAZEWELL           IL   EMERGENCY MNGR

            LARGE TREE BLOWN DOWN ONTO POWER LINES IN SCHAEFERVILLE.

&&

EJL
Special weather statement, Jul 14, 11:49 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1149 AM CDT MON JUL 14 2014

ILZ037-038-041>043-048-051-141745-
DE WITT-LOGAN-MASON-MCLEAN-MENARD-SANGAMON-TAZEWELL-
1149 AM CDT MON JUL 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MASON...LOGAN...NORTHERN
MENARD...NORTHERN SANGAMON...NORTHWESTERN DE WITT...SOUTHERN TAZEWELL
AND SOUTHWESTERN MCLEAN COUNTIES UNTIL 1245 PM CDT...

AT 1145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MAROA...OR 7 MILES SOUTHEAST OF CLINTON.
THIS STORM WAS NEARLY STATIONARY.

PENNY SIZE HAIL...AND WINDS 50 TO 55 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL MASON...LOGAN...
NORTHERN MENARD...NORTHERN SANGAMON...NORTHWESTERN DE WITT...SOUTHERN
TAZEWELL AND SOUTHWESTERN MCLEAN COUNTIES.

LAT...LON 4027 8914 4010 8919 3997 8953 4015 9009
      4040 8964
TIME...MOT...LOC 1648Z 180DEG 0KT 4007 8888

07
Local storm report, Jul 14, 1:29 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
129 PM CDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     TSTM WND GST     WILLARD AIRPORT         40.04N 88.28W
07/14/2014  M58 MPH          CHAMPAIGN          IL   ASOS

&&

EJL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 11:10 AM CDTSevere Thunderstorm WarningILXFulton, Mason, Tazewell35 min
Jul 14, 11:21 AM CDTSpecial Weather StatementILXWoodford39 min
Jul 14, 11:45 AM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford45 min
Jul 14, 11:49 AM CDTSpecial Weather StatementILXLogan, Mason56 min
Jul 14, 11:58 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon47 min
Jul 14, 12:24 PM CDTAreal Flood AdvisoryILXLogan3 hr
Jul 14, 12:46 PM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, Macon, Moultrie, Piatt44 min
Jul 14, 1:19 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Moultrie, Piatt, Vermilion41 min
Jul 14, 1:31 PM CDTAreal Flood AdvisoryILXChampaign3 hr
Jul 14, 2:29 PM CDTAreal Flood AdvisoryILXColes, Douglas, Edgar, Moultrie3 hr
Jul 14, 4:37 PM CDTSevere Thunderstorm WarningILXLawrence23 min
Jul 14, 5:12 PM CDTAreal Flood AdvisoryILXLawrence3 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.